Regularities of distribution

Pierre Liardet

Compositio Mathematica (1987)

  • Volume: 61, Issue: 3, page 267-293
  • ISSN: 0010-437X

How to cite


Liardet, Pierre. "Regularities of distribution." Compositio Mathematica 61.3 (1987): 267-293. <>.

author = {Liardet, Pierre},
journal = {Compositio Mathematica},
keywords = {spectral properties; compact metrizable space; bounded remainder set; Coboundary theorem; linear isometries; Weyl sequences; q-multiplicative sequences; measured flows},
language = {eng},
number = {3},
pages = {267-293},
publisher = {Martinus Nijhoff Publishers},
title = {Regularities of distribution},
url = {},
volume = {61},
year = {1987},

AU - Liardet, Pierre
TI - Regularities of distribution
JO - Compositio Mathematica
PY - 1987
PB - Martinus Nijhoff Publishers
VL - 61
IS - 3
SP - 267
EP - 293
LA - eng
KW - spectral properties; compact metrizable space; bounded remainder set; Coboundary theorem; linear isometries; Weyl sequences; q-multiplicative sequences; measured flows
UR -
ER -


  1. Bertrandias, J.-P.: Suites pseudo-aléatoires et critères d'équirépartition modulo 1. Compositio Math.16 (1964) 23-28. Zbl0207.05801MR170880
  2. Bourbaki, N.: Espaces vectoriels topologiques, ch III., Actualités scientifiques et industrielles. Hermann (1964). 
  3. Coquet, J., Kamae, T. and Mendès- France, M.: Sur la mesure spectrale de certaines suites arithmétiques. Bull. Soc. Math. France105 (1977) 369-384. Zbl0383.10035MR472749
  4. Dunford, N. and Schwartz, J.T.: Linear operator, part I, Pure and Applied Mathematics, vol. VII. Interscience Publishers, New York (1967). 
  5. Erdös, P.: Problems and results on diophantine approximations. Compositio Math.16 (1964) 52-65. Zbl0131.04803MR179131
  6. Furstenberg, H.: Recurrence in Ergodic Theory and Combinatorial Number Theory. Princeton Univ. Press (1981). Zbl0459.28023MR603625
  7. Furstenberg, H., Keynes, M. and Shapiro, L.: Prime flows in topological dynamics. Israel J. Math.14 (1973) 26-38. Zbl0264.54030MR321055
  8. Gottschalk, W.H. and Hedlund, G.A.: Topological Dynamics, Colloquium Publication XXXVI. American Math. Soc., Providence, R.I. (1955). Zbl0067.15204MR74810
  9. Halász, G.: Remarks on the remainder in Birkhoff's ergodic theorem. Acta Mathematica Acad. Sc. Hungaricae28 (1976) 389-395. Zbl0336.28005MR425076
  10. Hecke, E.: Analytische Funktionen und die Verteilung von Zahlen mod. eins. Abh. Math. Semin. Hamburg Univ. (1922) 54-76. Zbl48.0197.03JFM48.0197.03
  11. Hellekalek, P.: Regularities in the distribution of special sequences. J. Number Theory18 (1984) 41-55. Zbl0531.10055MR734436
  12. Kakutani, S.: Ergodic theory of shift transformations, Proceedings of the 5th Berkeley symposium on mathematical statistics and probability [1965, Berkeley], vol. 2, part 2. University of California Press, Berkeley (1967) 405-414. Zbl0217.38004MR227358
  13. Kamae, T.: Mutual singularity of spectra of dynamical systems given by 'sum of digits' to different bases, Société Math. France. Astérisque49 (1977) 109-114. Zbl0371.28018MR485754
  14. Kesten, H.: On a conjecture of Erdös and Szüsz related to uniform distribution mod 1. Acta Arith.14 (1973) 26-38. Zbl0144.28902MR209253
  15. Kronecker, L.: Berliner Sitzungsberichte, 11 Déc. 1884. Werke3 (1884) 49. 
  16. Larcher, G.: Private communication, Salzburg (May 1985). 
  17. Liardet, P.: Propriétés dynamiques de suites arithmétiques. Journées Mathématiques SMF-CNRS, Théorie Analytique et élémentaire des nombres. Caen (1980) 58-73. 
  18. Oren, I.: Admissible functions with multiple discontinuities. Israel J.Math.42 (1982) 353-360. Zbl0533.28009MR682320
  19. Petersen, K.: On a series of cosecants related to a problem in ergodic theory. Compositio Math.26 (1973) 313-317. Zbl0269.10030MR325927
  20. Queffelec, M.: Mesures spectrales associées à certaines suites arithmétiques. Bull. Soc. Math. France107 (1979) 385-421. Zbl0435.42007MR557078
  21. Queffelec, M.: Contribution à l'étude spectrale de suites arithmétiques. Thèse d'Etat, Université Paris-Nord (1984). 
  22. Rauzy, G.: Ensembles à restes bomés. Sém. Théorie des nombres. Bordeaux exp. 24 (1983-1984) 1-12. Zbl0547.10044MR784071
  23. Szüsz, P.: Über die Verteilung der Vielfachen einer komplexen Zahl nach dem Modul des Einheitsquadrates. Acta Math. Acad. Sci. Hungaricae5 (1954) 35-39. Zbl0058.03503MR64086

Citations in EuDML Documents

  1. Peter Hellekalek, Ergodicity of a class of cylinder flows related to irregularities of distribution
  2. Sébastien Ferenczi, Bounded remainder sets
  3. Christian Mauduit, Brigitte Mossé, Étude spectrale de la multiplication q -adique
  4. S. de Bièvre, G. Forni, On the growth of averaged Weyl sums for rigid rotations
  5. Emmanuel Lesigne, Christian Mauduit, Propriétés ergodiques des suites q -multiplicatives
  6. Peter J. Grabner, Pierre Liardet, Robert F. Tichy, Odometers and systems of numeration
  7. Christian Mauduit, Joël Rivat, Répartition des fonctions q-multiplicatives dans la suite ( [ n c ] ) n , c > 1
  8. E. Lesigne, C. Mauduit, B. Mosse, Le théorème ergodique le long d’une suite q -multiplicative
  9. Guy Barat, Valérie Berthé, Pierre Liardet, Jörg Thuswaldner, Dynamical directions in numeration

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.